MAUDE Adverse Event Report: SONOVA AG PHONAK LYRIC4 (XXS)

SONOVA AG PHONAK LYRIC4 (XXS)
Model Number 078-0060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
Sonova ag is informed by the health care professional that the listed device has been involved in an incident leading to tm perforation.Follow up on the details of the incident indicates device was i use for 44 days and incident occurred during the scheduled removal procedure.According to the hcp the cause of the incident was that the patient suddenly moved their head leading to the tm penetration.The patient was sent to visit ent.The patient is now on ear rest.Tm perforation are normally self healing injuries.No further complications were reported.There is no evidence of device malfunction or user error.The root cause of the mild injury is related to the removal procedure.
 
Additional Manufacturer Narrative
Follow up on the details of the incident indicates device was i use for 44 days and incident occurred during the scheduled removal procedure.According to the hcp the cause of the incident was that the patient suddenly moved their head leading to the tm penetration.The patient was sent to visit ent.The patient is now on ear rest.Tm perforation are normally self healing injuries.No further complications were reported.There is no evidence of device malfunction or user error.The root cause of the mild injury is related to the removal procedure.
 
Event or Problem Description
Sonova ag is informed by the health care professional that the listed device has been involved in an incident leading to tm perforation.

Brand Name
PHONAK LYRIC4 (XXS)
Common Device Name
PHONAK LYRIC4 (XXS)
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich,che 8712
SZ  8712
Manufacturer Contact
aleksandra enns-bray
laubisruetistrasse 28
stafa, zurich, IL 8712
SZ   8712
6308219589
MDR Report Key19712583
Report Number3005085999-2024-00015
Device Sequence Number8513223
Product Code ESD
UDI-Device Identifier07613389250862
UDI-Public07613389250862
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number078-0060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown